# SDR DL733972737

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Aft Galley
- Component: 8606010000
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

ON TAXI FLIGHT, ATTENDANT REPORTED SMOKE COMING FROM AFT GALLEY OVENS ON CAPTS SIDE.  SMOKE STOPPED WHEN OVEN POWER WAS TURNED OFF.  RETURNED TO GATE.  FOUND AFT LEFT IB OVEN AND AFT RT OB OVENS WITH PANEL FAIL LIGHTS.  INSPECTED REAR GALLEY AND OVEN AREAS FOR FIRE AND SMOKE DAMAGE, NONE DETECTED.  FOUND BOTH OVEN CONTROL PANELS VERY HOT TO TOUCH.  FWD BOTH OVENS TO MCO PER MEL 25-00-10.
